# SDR AALA202104089027

- Difficulty date: March 25, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N990NN
- Make and model: Boeing 737823
- Aircraft serial: 31241
- Aircraft time: 14,265 hours, 5,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT AFT BULKHEAD LOWER CENTER FLOOR ANGLE AT BS 500I BETWEEN LBL 24 AND RBL 24. REMOVED CORROSION AND FOUND TO BE WITHIN LIMITS PER SRM 51-10-02.
